Kilic, EmrahAkkus, Ilker2020-06-252020-06-252018closedAccess0139-99181337-2211https://doi.org/10.1515/ms-2017-0120https://hdl.handle.net/20.500.12587/7394Recently Marques and Trojovsky [On some new identities for the Fibonomial coefficients, Math. Slovaca 64 (2014), 809-818] presented interesting two sum identities including the Fibonomial coefficients and Fibonacci numbers. These sums are unusual as they include a rare sign function and their upper bounds are odd. In this paper, we give generalizations of these sums including the Gaussian q-binomial coefficients. We also derive analogue q-binomial sums whose upper bounds are even. Finally we give q-binomial sums formula whose weighted functions are different from the earlier ones. To prove the claimed results, we analytically use q-calculus. (C) 2018 Mathematical Institute Slovak Academy of Scienceseninfo:eu-repo/semantics/closedAccessFibonomial coefficientsGaussian q-binomial coefficientssum identitiesOn Fibonomial Sums Identities With Special Sign Functions: Analytically Q-Calculus ApproachArticle68350151210.1515/ms-2017-01202-s2.0-85047789939Q2WOS:000432900500004Q4